MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE EPIC¿ VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC - MAPLE GROVE EPIC¿ VASCULAR; STENT, ILIAC
Model Number H74939200088020
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Device evaluated by manufacturer: the device was not received for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause is operational context as device performance was limited due to anatomical/procedural factors.(b)(4).
 
Event or Problem Description
It was reported the stent was the wrong size.The target lesion was located in an 85% stenosed and severely tourtous left leg iliac artery.A contralateral approach was used to access the pre-dilated lesion.A 6f non bsc sheath and a 5f non bsc guide catheter were advanced.The target lesion was then subsequently treated with an epic¿ vascular 8x80x120mm stent.During deployment the stent deployed the first 2cm normal.However, the physician found the rest of length of deployed stent was shorter than expected.The deployed stent was no more than 5 cm long and the lesion was not fully covered.The physician then selected a 8x10mm non bsc stent to cover the remainder of the lesion.The procedure was completed by post-dilating the stent with a mustang balloon catheter.The patient was stable without any complications.

Brand Name
EPIC¿ VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key6582745
Report Number2134265-2017-04837
Device Sequence Number115853
Product Code NIO
UDI-Device Identifier08714729805724
UDI-Public(01)08714729805724(17)20190228(10)18929557
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Model NumberH74939200088020
Device Catalogue Number39200-08802
Device Lot Number18929557
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2017
Initial Report FDA Received Date05/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER: 5F TERUMO; SHEATH: 6F COOK
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR